# SDR IPXA2022022779460

- Difficulty date: February 16, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 89,158 hours, 19,598 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: None
- Location: Ctr Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:INCENTER WING BOX UPPER SKIN HAS CORROSION AT STR 15 AND XCW=-81.REMOVED,REPAIRED CORRODED CTR WING BOX UPPER SKIN IAW VTSAA EA 011-5710-01-A9487 REV I/R AND UPS EO: MD11-5730-82934-A. (MINOR)
